MathSciNet Relay Station
MathSciNet bibliographic data
MR654462 06F20 (16A54 22D25 46L40)
Handelman, David Free rank $n+1$ dense subgroups of ${\bf R}\sp{n}$ and their endomorphisms. J. Funct. Anal. 46 (1982), no. 1, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement